Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 177
HTML articles powered by AMS MathViewer

Analytic wave front sets for solutions of linear differential equations of principal type
Karl Gustav Andersson PDF
Trans. Amer. Math. Soc. 177 (1973), 1-27
Some results on the length of proofs
R. J. Parikh PDF
Trans. Amer. Math. Soc. 177 (1973), 29-36
Primary ideals in rings of analytic functions
R. Douglas Williams PDF
Trans. Amer. Math. Soc. 177 (1973), 37-49
Reductions of ideals in commutative rings
James H. Hays PDF
Trans. Amer. Math. Soc. 177 (1973), 51-63
Differentials on quotients of algebraic varieties
Carol M. Knighten PDF
Trans. Amer. Math. Soc. 177 (1973), 65-89
Jacobson structure theory for Hestenes ternary rings
Robert Allan Stephenson PDF
Trans. Amer. Math. Soc. 177 (1973), 91-98
Classes of automorphisms of free groups of infinite rank
Robert Cohen PDF
Trans. Amer. Math. Soc. 177 (1973), 99-120
Logic and invariant theory. I. Invariant theory of projective properties
Walter Whiteley PDF
Trans. Amer. Math. Soc. 177 (1973), 121-139
On a theorem of Chern
J. H. Sampson PDF
Trans. Amer. Math. Soc. 177 (1973), 141-153
Asymptotic properties of Gaussian random fields
Clifford Qualls and Hisao Watanabe PDF
Trans. Amer. Math. Soc. 177 (1973), 155-171
Isomorphism of simple Lie algebras
B. N. Allison PDF
Trans. Amer. Math. Soc. 177 (1973), 173-190
Closed countably generated structures in $C(X)$
B. Roth PDF
Trans. Amer. Math. Soc. 177 (1973), 191-197
Oriented and weakly complex bordism algebra of free periodic maps
Katsuyuki Shibata PDF
Trans. Amer. Math. Soc. 177 (1973), 199-220
Self-dual axioms for many-dimensional projective geometry
Martinus Esser PDF
Trans. Amer. Math. Soc. 177 (1973), 221-236
Interpolation between consecutive conjugate points of an $n$th order linear differential equation
G. B. Gustafson PDF
Trans. Amer. Math. Soc. 177 (1973), 237-255
Fatou theorems for eigenfunctions of the invariant differential operators on symmetric spaces
H. Lee Michelson PDF
Trans. Amer. Math. Soc. 177 (1973), 257-274
On the principal series of $\textrm {Gl}_{n}$ over$p$-adic fields
Roger E. Howe PDF
Trans. Amer. Math. Soc. 177 (1973), 275-286
On the character of Weil’s representation
Roger E. Howe PDF
Trans. Amer. Math. Soc. 177 (1973), 287-298
Krull dimension in power series rings
Jimmy T. Arnold PDF
Trans. Amer. Math. Soc. 177 (1973), 299-304
A second quadrant homotopy spectral sequence
A. K. Bousfield and D. M. Kan PDF
Trans. Amer. Math. Soc. 177 (1973), 305-318
Pairings and products in the homotopy spectral sequence
A. K. Bousfield and D. M. Kan PDF
Trans. Amer. Math. Soc. 177 (1973), 319-343
$k$-parameter semigroups of measure-preserving transformations
Norberto Angel Fava PDF
Trans. Amer. Math. Soc. 177 (1973), 345-352
A fixed point theorem-free approach to weak almost periodicity
William A. Veech PDF
Trans. Amer. Math. Soc. 177 (1973), 353-362
Comparison of eigenvalues for linear differential equations of order $2n$
Curtis C. Travis PDF
Trans. Amer. Math. Soc. 177 (1973), 363-374
Induced flows
Karl Petersen and Leonard Shapiro PDF
Trans. Amer. Math. Soc. 177 (1973), 375-390
Positive approximants
Richard Bouldin PDF
Trans. Amer. Math. Soc. 177 (1973), 391-403
$k$-congruence orders for $E_{k}$
Grattan P. Murphy PDF
Trans. Amer. Math. Soc. 177 (1973), 405-412
An invariance principle for a class of $d$-dimensional polygonal random functions
Luis G. Gorostiza PDF
Trans. Amer. Math. Soc. 177 (1973), 413-445
Probabilistic recursive functions
Irwin Mann PDF
Trans. Amer. Math. Soc. 177 (1973), 447-467
$\theta$-modular bands of groups
C. Spitznagel PDF
Trans. Amer. Math. Soc. 177 (1973), 469-482
Boundary representations on $C^{\ast }$-algebras with matrix units
Alan Hopenwasser PDF
Trans. Amer. Math. Soc. 177 (1973), 483-490
Sets of formulas valid in finite structures
Alan L. Selman PDF
Trans. Amer. Math. Soc. 177 (1973), 491-504
Erratum to: “A general class of factors of $E^{4}$”
Leonard R. Rubin PDF
Trans. Amer. Math. Soc. 177 (1973), 505
Erratum to: “Functional analytic properties of extremely amenable semigroups”
Edmond E. Granirer PDF
Trans. Amer. Math. Soc. 177 (1973), 507